Skip to content
Auburn Auto Group (banner)
Home » Ben & Jerry's » Recall: Undeclared allergen in ice cream

Recall: Undeclared allergen in ice cream

This ice cream is being recalled.

Recalled ice cream. Photo sourced from FDA

Casper’s Red Button Canadian Vanilla is being recalled due to it containing undeclared allergens.


Everything you need to know about the JIF peanut butter recall and getting a refund

Ice cream recall

Casper’s Ice Cream is having a recall on one of their flavors.

According to an article by the FDA, these containers were not packaged correctly.

The container says it’s filled with vanilla ice cream but it actually contains Burnt Almond Fudge ice cream.

This would put anyone with a nut allergy at risk of a serious or life-threatening allergic reaction.

The product name, UPC, and expiration date are listed below

  • Red Button Canadian Vanilla Ice Cream – 077865010017 – 12/10/24

The ice cream was sold in 56-ounce tubs.

So far there have been no reported cases of illness linked to this product.

If you have purchased this ice cream do not consume it.

It should be thrown away or returned to the store.

Anyone with questions can call 1-888-328-2691 to speak to a representative.


Recall on strawberries across the U.S. following hepatitis A outbreak

Allergic reaction

In case you’re ever in a situation where you or someone around you accidentally consumes something their allergic to these are the signs and what to do.

When someone eats something their allergic to they may experience the following symptoms

  • Swelling of the tongue
  • Tight, hoarse throat
  • Wheezing
  • Repetitive cough
  • Vomiting and stomach cramps
  • Shock
  • Dizziness
  • Pale or blue coloring of the skin
  • Weak pulse
  • Shortness of breath
  • Hives
  • Anaphylaxis – a potentially life-threatening reaction.

If you start feeling any of the listed symptoms you should stop eating immediately.

If you’re experiencing severe symptoms check to see if you have an EpiPen and call 911.

Even if you are experiencing mild symptoms you should always follow up with a doctor.

Top